# SDR AALA20170119001

- Difficulty date: January 16, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 71,885 hours, 11,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 3J HAS A BROKEN HARNESS CONNECTOR. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-10. OPERATIONAL CHECK GOOD.
